Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Irreducible polynomial identities in anticommutative algebras

Authors: Seymour Kass and William G. Witthoft
Journal: Proc. Amer. Math. Soc. 26 (1970), 1-9
MSC: Primary 17.60
MathSciNet review: 0260818
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The methods introduced by J. M. Osborn for isolating those polynomial identities worth studying in commutative algebras are here modified to yield three theorems for anticommutative algebras. The first establishes a practical criterion for the irreducibility of polynomial identities; the others list all canonical polynomials of low degree that are irreducible relative to anticommutativity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.60

Retrieve articles in all journals with MSC: 17.60

Additional Information

Keywords: Nonassociative algebras, anticommutative algebras, irreducible polynomial identities, free nonassociative algebra, linearization
Article copyright: © Copyright 1970 American Mathematical Society